| Catalog Number |
SRL-200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported \"breast deformity\" against the right side.The device was explanted.
Additional Manufacturer Narrative
Continued e.1.:(b)(6).\
\
further information regarding event, product, or patient details has been requested.No additional information is available at this time.\
\
the event of \"visibility/palpability\" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.\
\
a review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.\
\
reason for reoperation: visibility/palpability.